# SDR SWAA072908

- Difficulty date: June 8, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N328SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23692
- Aircraft time: 63,554 hours, 58,391 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, FOUND LEFT WING NR 2 L/E SLAT CRACKED AT OUTBOARD AUX TRACK.  REPAIRED SLAT PER SRM.
